# SDR 2023FA0000340

- Difficulty date: June 26, 2023
- Submitted: June 26, 2023
- Operation: General aviation
- Aircraft: N917TL
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600812
- Aircraft time: 4,079 hours, 5,478 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 55421029
- Condition: Cracked
- Location: Nose Wheel
- Part time: 232 hours, 237 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DOOR TORQUE TUBE CRACKED FULL CIRCUMFERENCE AT WELD ATTACHMENT.  DUE TO THE CRACKED NOSE GEAR TORQUE TUBE THE NOSE GEAR DOORS WERE UNABLE TO CLOSE COMPLETELY.
